Ask an Expert is a free question-and-answer service about breast cancer and breast health that is available on weekends. If you'd like to ask a question or comment, please visit us again on Saturday or Sunday. In the meantime, please search the existing topics using the search tool at the top of the page. It's quite possible that one of our many existing topics already addresses your question.
If you would like a consultation with a breast specialist at the Johns Hopkins Avon Foundation Breast Center, call 443-778-2778. It is possible to get an appointment for a second opinion within a few days of contacting us.
We hope you find the information helpful!
|Forum||Questions||Ask a Question|
Questions about Radiation Therapy.
|Asked||Publicly Submitted Question|
|8/8/2012||Breast cancer radiation. After treatment #7 ( out of 33), nausea, vomiting and diarrhea started.|
Now 3 days duration. with sometimes for hours, other times randomly. Have not been near
anyone with GI upsets.
Radiation oncologist has been informed.
Have you ever heard of this happening? Any thoughts?
|Replied||JHU's Breast Center Reply|
|8/8/2012||no, never actually. breast radiation really can't cause that kind of a side effect. so still highly possible that you have a GI bug. For men getting prostate radiation, it is common.|
Please note: This service is not intended to provide primary medical advice concerning specific medical care or treatment. Ask an Expert is a free service operated by health care professionals at the Johns Hopkins Avon Foundation Breast Center. Due to the volume of questions and their complexity, there are times when medical oncologists, surgeons, radiation oncologists or oncology nurses are consulted for their input. These individuals volunteer their time for this service and will respond as soon as they are able. Please do not post or send the same question to us in multiple locations or categories.